# SDR MWEA060061

- Difficulty date: June 12, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 50,019 hours, 47,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592480295
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED, TWO PLATES AT FRAME STATION 237 BETWEEN LONGERON 17 AND 18 LEFT.  FABRICATED AND INSTALLED INTERNAL AND EXTERNAL DOUBLER.
